Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Swollen tonsils with white spots, difficulty in breathing. Taking antibiotics. What else to do?

Hi, I have some questions regarding tonsilloliths. I have been taking antibiotics for tonsillitis for 10 days now and these couple of days, I've noticed that my tonsils feel so swollen that I sometimes have a little trouble catching my breath. Today, I gave it a good look and noticed that my tonsils are so swollen with a lot of white spots on it. It actually looks really disgusting but it doesn't hurt. I don't know what I should do now. I have made an appointment with a GP for tomorrow but I'm already on antibiotics!
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello speggy,
See white spots can be Tonsilloliths or may be because of Acute follicular tonsillitis.
U said U are on antibiotics so less chance of the 2 nd option.
But still if u have pain ,fever,painful swallowing then there are more chances for the 2nd option.
So do see your doctor.
u can start gargles with lukewarm saline 1 glass with 1/4 spoon of table salt 2 times a will give u soothing effect and also relieves edema and clears the whitish spots by cleaning.
Gargle with Betadine gargle 2 tsf in half glass of water 3 times a day.
I donot know which antibiotic u are on..but if there is no pain or fever relief then do change it after consultation to ur GP/ENT specialist.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor